English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58796/92528 (64%)
造访人次 : 641950      在线人数 : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41300


    题名: On a heat conduction problem by Myshkis
    作者: 陳燕美;Chen, Yen-mei J.;Chow, Yunshyong;Heish, June
    贡献者: 淡江大學數學學系
    关键词: Difference equation;Heat equation;Asymptotic behavior;Recurrent relation
    日期: 2000-06-01
    上传时间: 2010-01-28 07:14:12 (UTC+8)
    出版者: Taylor & Francis
    摘要: The sequence (Tn) appeared in a heat conduction problem studied by Myshkis (J. Differ. Equations Appl. 3, 1997, 89-91). He proposed as an open problem the asymptotic expression for Tn It is shown in this paper that Tn, is increasing and limn Tn/n=π2/2
    關聯: Journal of Difference Equations & Applications 6(3), pp.309-318
    DOI: 10.1080/10236190008808230
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML108检视/开启
    index.html0KbHTML55检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈